# SDR CALA2025072106756

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: D5651005620001
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD FWD UPPER SKIN SUPPORT FLANGES HAVE PREVIOUS GOUGES PR ESENT AND REQUIRE REPLACEMENT.  REMOVED AND REPLACED I/B AND O/B FWD UPPER SKIN SUPPORT ANGLES I AW A319 SRM 51-42-11-01.
